# SDR ASAA2019042639139

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,417 hours, 12,051 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8890
- Condition: Stuck
- Location: Rt A/C Pack
- Part time: 46,989 hours, 14,019 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ON UPON MASTER CAUTION RECALL LIGHT EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. REF L/P 11972111, TCV 2 (V141) FAILED BITE TEST. REMOVED & REPLACED TCV 2 REF B737-800 AMM 21-51-10. ACCOMPLISHED PACK-ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002, OPS CK NML. ALSO, RAN BOTH PACKS ON APU, GROUND FUNCTIONAL CK NML. MASTER CAUTION RECALL PRESSED NUMEROUS TIMES, RT PACK LIGHT DOES NOT COME ON. AIRCRAFT RELEASED FROM MEL 21-32B.
